# SDR AALA201902219008

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 59,061 hours, 24,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR SLIDE FELL OUT DOOR WHEN IT WAS OPENED ON ARRIVAL. MAINTENANCE RESECURED L1 DOOR SLIDE PER MCM JOB CARD 25-94-10 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
